# SDR REXA2022081701883

- Difficulty date: August 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS394 AND FS409 BETWEEN STGR26R AND STGR27 IS CORRODED.	REPLACED INTERCOSTAL FROM FS394 AND FS409 BETWEEN STRINGER 26R AND STRINGER 27.
